# SDR O9IA20130210002

- Difficulty date: February 10, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech B200
- Aircraft serial: BB1235
- Aircraft time: 7,083 hours, 6,760 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Contaminated
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT WAS AT TOP OF DESCENT, NOTICED A BURNING ODOR AND A LIGHT SHEEN OF SMOKE IN THE CABIN.  PERFORMED EMERGENCY PROTOCOL FOR CABIN SMOKE AND LANDED WITHOUT INCIDENT.    FOUND NO ELECTRICAL ANOMOLIES WITH EITHER THE ACFT OR ANY OF THE MEDICAL EQUIPMENT ON BOARD.  THERE WAS A PIECE OF TAPE FOUND IN THE DUCTING FOR THE HEATING SYS THAT SHOWED SIGNS OF SCORCHING.  TAPE WAS REMOVED.  ACFT WAS GROUND OPERATED FOR TWO HOURS, PERFORMING FUNCTION CHECKS ON ALL SYSTEMS WITH NO FURTHER OCCURENCE OF ANY SMOKE OR ODOR IN CABIN.  ACFT WAS RELEASED TO SERVICE.
